Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A new function associated with the prime factors of $ (\sp{n}\sb{k})$

Authors: E. F. Ecklund, P. Erdös and J. L. Selfridge
Journal: Math. Comp. 28 (1974), 647-649
MSC: Primary 10A20
MathSciNet review: 0337732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ g(k)$ denote the least integer $ > k + 1$ so that all the prime factors of $ \left( {\begin{array}{*{20}{c}} {g(k)} \\ k \\ \end{array} } \right)$ are greater than k. The irregular behavior of $ g(k)$ is studied, obtaining the following bounds: $ {k^{1 + c}} < g(k) < \exp \,(k(1 + o(1))).$ Numerical values obtained for $ g(k)$ with $ k \leqq 52$ are listed.

References [Enhancements On Off] (What's this?)

  • [1] E. F. Ecklund, Jr., "On prime divisors of the binomial coefficient," Pacific J. Math., v. 29, 1969, pp. 267-270. MR 39 #5465. MR 0244148 (39:5465)
  • [2] P. Erdös, "Some problems in number theory," in Computers in Number Theory, Academic Press, London, 1971, pp. 405-414.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

PII: S 0025-5718(1974)0337732-2
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia